# SDR AALA20020958

- Difficulty date: July 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROW 24 AND L4 DOOR INOPERATIVE.  SECURED LOOSE CONNECTION AT ROW 24.  RELAMPED L4 DOOR EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
